# SDR UPS02839817

- Difficulty date: October 15, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LT WING LOWER WING SKIN, O/B OF FUEL VENT PANEL, FWD OF REAR SPAR, IS CORRODED ON EXTERIOR SURFACE.  CUT OUT DAMAGE, FABRICATED DOUBLER AND FILLER IAW REO G08852 AND DC8 SRM 57-2-0 FIG 2A, AND INSTALLED DOUBLER REPAIR IAW REO G08852 AND DC8 SRM 51-1- 20D.
